Skip to main content

Fermions coupled to skyrmions on S**3

Krusch, Steffen (2003) Fermions coupled to skyrmions on S**3. Journal of Physics A: Mathematical and General, 36 (29). pp. 8141-8163. ISSN 0305-4470. (doi:10.1088/0305-4470/36/29/318) (KAR id:6067)

PDF (Fermions coupled to Skyrmions)
Language: English
Download (647kB) Preview
[thumbnail of Fermions coupled to Skyrmions]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


This paper discusses Skyrmions on the 3-sphere coupled to fermions. The resulting Dirac equation commutes with a generalized angular momentum G. For G = 0 the Dirac equation can be solved explicitly for a constant Skyrme configuration and also for a SO(4) symmetric hedgehog configuration. We discuss how the spectrum changes due to the presence of a non-trivial winding number, and also consider more general Skyrme configurations numerically.

Item Type: Article
DOI/Identification number: 10.1088/0305-4470/36/29/318
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Steffen Krusch
Date Deposited: 09 Sep 2008 04:25 UTC
Last Modified: 16 Nov 2021 09:44 UTC
Resource URI: (The current URI for this page, for reference purposes)
Krusch, Steffen:
  • Depositors only (login required):


Downloads per month over past year